14 Augu	14 August 2025					
09:00	Registration and coffee					
10:00	Welcome					
10:05	Before surgery: Surgical setup, informed consent, local anesthesia	<ul> <li>Instruments, consummables and other equipment used in dermatologic surgery</li> <li>Different types of local anesthetics and techniques used in</li> </ul>	Katrine Karmisholt			
10:35	Suturing techniques	<ul> <li>Common suturing techniques for wound closures</li> <li>Selecting suture material and needles for wound closure</li> </ul>	John Paoli			
11:00	SHORT BREAK (5 min)					
11:05	Side-to-side closure: the workhorse of skin surgery	<ul> <li>Geometrical principles of simple excisions</li> <li>Variations of elliptic excision such as S-ellipse, M-plasty, uneven ellipse, side-to-side closure with excision of</li> </ul>	Robert Gniadecki Gregor Jemec			
11:45	The principles of reconstruction	<ul> <li>Factors which determine successful closures of skin defects in the face.</li> <li>Functional reconstruction, reconstruction of facial symmetry and prevention of unsightly scar</li> </ul>	Robert Gniadecki			
12:15	LUNCH (45 min)					
13:00	Excision of skin cancer: predetermined margins and Mohs micrographic surgery	<ul> <li>Determining skin margins in excision of common types of skin cancer based on risk stratification</li> <li>Priniciples of micrographic (Mohs) surgery</li> <li>Clinical and histopathological margins</li> <li>Dealing with incompletely excised cancers and tumor relapses</li> </ul>	John Paoli			
13:45	Achieavable flaps: Design and execution of advancement and rotation flaps	<ul> <li>Differences between advancement and rotation flaps</li> <li>Techniques involved in carrying out advancement (including U-plasty, H- plasty, A-T-plasty, East-West) and rotation (including standard rotation and O-Z-plasty) flaps.</li> </ul>	Katrine Karmisholt			

14:15	Interactive session: How would you	- To apply the theoretical knowledge	All faculty
14.15	reconstruct?	<ul> <li>a ro apply the theoretical knowledge gained from the course's previous lectures for successful planning of patient management in various clinical scenarios.</li> <li>To debate the advantages and disadvantages of different surgical management options in real-life individual cases.</li> </ul>	Annaculty
14:45	Transfer to the basement of Panum. COFFEE (30 min)		
15:15	Cadaver dissection session	- To practice and apply the techniques learned during the morning sessions on human cadaver skin with supervision and guidance from the faculty.	
17:00	Transfer to the Reception		
17:30	Welcome reception: wine and snacks		
19:00	End of Day 1		
15 Augu	st 2025		
08:30	Achieavable flaps: Transposition, island, and other advanced flap design	To learn the techniques involved in carrying out transposition flaps (including rhombic, finger- or banner- type)	John Paoli
09:00	Regional closures: nose	To review surgical techniques used in wound closures of the nose	John Paoli
09:25	SHORT BREAK (5 min)		
09:30	Regional closures: eyelids	To review surgical techniques used in wound closures of the eyelids	Robert Gniadecki
10:00	Regional closures: ears and lips	To review surgical techniques used in wound closures of the ears and lips	Katrine Karmisholt
10:30	Coffee break (15 min)		
10:45	Interactive session: How would you reconstruct?	<ul> <li>To apply the theoretical knowledge gained from the course's previous lectures for successful planning of patient management in various clinical scenarios.</li> <li>To debate the advantages and disadvantages of different surgical management options in real-life individual cases.</li> </ul>	All faculty

11:15	Complications and how to avoid them	<ul> <li>To be able to identify the areas of the skin where the injury of vessels and nerves can occur during surgery.</li> <li>To review how to avoid and manage other surgical complications (e.g. wound dehiscence, infection or scarring).</li> <li>To understand the correct surgical techniques use to avoid nerve injury.</li> </ul>	Katrine Karmisholt
11:45	LUNCH (30 min)		
12:15	Nail matrix biopsy	<ul> <li>To review indications for nail matrix biopsy</li> <li>To understand the correct surgical technique used to perform a nail matrix biopsy</li> </ul>	John Paoli
12:30	Surgical pearls	<ul> <li>To review practical tips and techniques in skin surgery, including but not restricted to:</li> <li>quick closures of large punch biopsies</li> <li>easy split skin grafts</li> <li>approach to large defects</li> <li>tissue orientation, "slow-Mohs"</li> <li>special suturing techniques</li> <li>creative flap designs</li> </ul>	All faculty
13:00	SHORT BREAK (5 min)		
13:05	Interactive session: How do you reconstruct?	<ul> <li>To apply the theoretical knowledge gained from the course's previous lectures for successful planning of patient management in various clinical scenarios.</li> <li>To debate the advantages and disadvantages of different surgical management options in real-life individual cases.</li> </ul>	All faculty
13:45	COFFEE in the basement of Panum (15 min)		
14:00	Cadaver dissection session	- To practice and apply the techniques learned during the morning sessions on human cadaver skin with supervision and guidance from the faculty.	All faculty
16:00	Thank you and Goodbye		